# SDR AALA202212289477

- Difficulty date: December 25, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N916US
- Make and model: Airbus A321-231
- Aircraft serial: 6420
- Aircraft time: 26,017 hours, 10,351 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L DOOR ASSIST BOTTLE PRESSURE LOW. MAINTENANCE SERVICED 1L DOOR ASSIST BOTTLE PER AMM 52-10-00 -614-001-A.
